ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SSM-755 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Information contained in this report was previously submitted through psr on 23/jul/2018.A review of the device history record has been completed.No deviations or non-conformances noted.The reason for reoperation was bleeding and capsular contracture, baker grade unknown.Device evaluation: visual analysis of the returned device identified weight of the device was within specification, crease fold, and deformation.Cloudiness and bubbles in the gel were observed after autoclave disinfection process.Based on the device analysis the final assessment is no issues found related with the manufacturing process.The events of capsular contracture and bleeding are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Patient reported a left side "too squishy and not firm", "don't stick out and fullness is all at the bottom", "are too wide", "pain", and "fainting and bleeding from incision." health professional additionally reported "contracture", baker grade unknown.Device was explanted.